TitlePeptide-based solids: Porosity and zeolitic behavior
Publication TypeJournal Article
Year of Publication2012
AuthorsAfonso, R, Mendes, A, Gales, L
JournalJournal of Materials Chemistry
Volume22
Issue5
Pagination1709 - 1723
Date Published2012///
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84855666967&partnerID=40&md5=6c7c1ac5f48f9544861db22866940804

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc